# SDR SWAA2021102626293

- Difficulty date: October 4, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737
- Aircraft serial: 32500
- Aircraft time: 53,002 hours, 31,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT B.S. 747+16 AND 747+19; R.B.L. 22; W.L. 154. ; / [01] REMOVED AND EVALUATED MULTIPLE AREAS OF CORROSION ON ACB FLOOR TO SIDEWALL SUPPORT R/H FROM BS 747+16 TO BS 747+19. LARGEST AREA OF MATERIAL REMOVED MEASURED 1.84' L; 1.25' W; 0.005' D. DAMAGE FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. REMAINDER OF WORK TO BE ACCOMPLISHED ON TASK TTG8Q006S5CK.; [02] VERIFIED CORRECTIVE ACTION STEP 1; [03] REMOVED AND EVALUATED MULTIPLE AREAS OF CORROSION ON ACB FLOOR TO SIDEWALL SUPPORT R/H FROM BS 747+16 TO BS 747+19. LARGEST AREA OF MATERIAL REMOVED MEASURED 1.84' L; 1.25' W; 0.005' D. DAMAGE FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. REMAINDER OF WORK TO BE ACCOMPLISHED ON TASK TTG8Q006S5CK; [04] VERIFIED ACTION 3
